# SDR RAIA201905180001

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 29,206 hours, 26,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005010032
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LACK OF CABIN PRESSURIZATION @FL250 DESCEND TO FL110 DUE TO RAPID DECOMPRESSION---FOUND PACK 2 ACM SEIZED. R&R'D PACK 2 ACM. OPS CHECK GOOD. PRESSURIZATION OPS CHECK GOOD.
